Vol. 319, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Global $\varepsilon$-regularity for 4-dimensional Ricci flow with integral scalar curvature bound

Wangjian Jian

Vol. 319 (2022), No. 2, 333–342
Abstract

Ge and Jiang (2017) proved global 𝜀-regularity for 4-dimensional Ricci flow with bounded scalar curvature. In this note, we extend this result to 4-dimensional Ricci flow with integral scalar curvature bound.

Keywords
Ricci flow, scalar curvature, $\varepsilon$-regularity
Mathematical Subject Classification
Primary: 53E20
Milestones
Received: 18 August 2020
Revised: 12 June 2022
Accepted: 20 June 2022
Published: 11 September 2022
Authors
Wangjian Jian
Institute of Mathematics
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing
China